# SDR RRXA97219

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL PRESSURE INDICATOR READS 100 PSI.  PRECAUTIONARY ENGINE SHUT DOWN AND RESTART IN FLIGHT.
